# SDR SWAA2021112227893

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED THRESHOLD SUPPORT BS 328-328+10 LBL 60 WL208 ; / [01] REMOVED CORROSION ON FED THRESHOLD SUPPORT BS 328-328+10 LBL 60 WL 208 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 1'X1'X.010'. ORIGINAL THICKNESS WAS .080'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. MICROMETER IDIS000461 SN:67126205.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] VERIFIED LOCATED AND DRILLED NEW THRESHOLD ANGLE PER SRM 51-40-05 AND DWG#141A8110. AND GAVE OK TO INSTALL.PARTIAL WORK UPDATE FOR STEP 1.; [04] INSTALLED NEW FED THRESHOLD SUPPORT BS 328-328+10 LBL 60 WL 208 PER SRM 51-40-02 AND DWG#141A8110.; [05] INSTALLED NEW FED THRESHOLD SUPPORT BS 328-328+10 LBL 60 WL 208 PER SRM 51-40-02 AND DWG#141A8110.; [06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.
